Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fainting spells, bleeding from nostril, nose blockage, bleeding related to dizziness ?

Hi, I black out (faint) occasionally as well as get a lot of blood in my nasal passage from time to time (but not a nose bleed , it s as if something has burst ). It only happens in one nostril which tends to be blocked all the time, but when the bleed occurs i can breathe through it for an hour or so before it is blocked again for weeks/months. Is this related to the fainting or is it two different things?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sudden excess loss of blood from nose can lead to fainting episodes. You probably have a polyp in your nose which is mostly benign but can sometimes be malignant. It also causes the nose block as the growth obstructs your airway. You should consult an ENT specialist as soon as possible for further evaluation of your condition.
All the best.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor